# SDR T4OR5494 2

- Difficulty date: July 20, 2012
- Submitted: July 24, 2012
- Operation: General aviation
- Aircraft: N18471
- Make and model: Beech F90
- Aircraft serial: LA161
- Aircraft time: 3,746 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 20025
- Part serial: CR989
- Condition: Leaking
- Location: Zone 500
- Part time: 87 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT AUX FUEL CELL LEAKING AFTER 12 MONTHS SINCE NEW.  FUEL CELL REMOVED, FOUND FUEL CELL MATERIAL NOT ADHERED AT SEAM, INADEQUATE BONDING.
